# SDR IPXA2015051989228

- Difficulty date: May 7, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 49,690 hours, 16,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 10 CRACK AND DISBOND ON THE LT WING OTBD FLAP L/E AT OTEF STA 61.98 - 75.23.  REPAIR IAW SRM 57-53-01-2R-1, REPAIR 1, FIG 201, REV:62.00 & 767-300F, SRM 51-70-05-0G-0-GENERAL FIG REV:62.00.
